• Has anyone had a seizure at the end of radiation and chemo. Five days before the end of my treatments and fell and don't remember falling.

    Asked by sbmontgomery on Saturday, September 29, 2012

    Has anyone had a seizure at the end of radiation and chemo. Five days before the end of my treatments and fell and don't remember falling.

    They did a MRI and there was no bleeding or concussion so they said it was caused by brain swelling. 'The Dr. up the steroids and keppra. Just curious is this has happened to anyone. I feel like a child now because the Dr. told me not to go anywhere without an adult with me, not even to the bathroom without letting someone knows where I am. The other thing is that my hair is not falling out it is breaking off at the roots.

    3 Answers from the Community

    • nobrand's Avatar
      nobrand

      Hey there.. I haven't had a seizure due to chemo, but I have had a few fainting spells that lead up to my cancer diagnosis. Don't feel like a child at all, there's nothing wrong with needing help... it's human! Plus, if you do fall.. everywhere is actually more dangerous than you think!! Particularly the bathroom... so I can understand your doc's suggestions. Just take it easy and play it safe until you feel better.

      My hair breaks off at the roots too.. actually if you yoink out a strand, you can see that the chemo has made it thinner in spots. Weird drugs!

      over 4 years ago
    • SueRae1's Avatar
      SueRae1

      Not me personally, but I have a friend who was being treated for lung cancer last year, and after her first treatment she fell became dizzy and fell getting out of bed the 2nd night after her first transfusion.

      over 4 years ago
    • Karen315's Avatar
      Karen315

      My brain cancer was detected by changes in my speech functions, which (supposedly) counts as a seizure, but my first physical seizure took place right after the end of my radiation. I'm pretty sure that the cause is that the brain was disturbed, or, for lack of better words, "messed up" during treatment. They also upped my keppra and I was ok for awhile until i started getting tingly numb feelings down my arm several months later. They switched my meds a few times- I currently take Lamictal (controlled release) which seems pretty good and leaves me less tired than the Keppra did.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more low-grade astrocytoma questions.  Also, don't forget to check out our Low-grade Astrocytoma page.